Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 486127, 11 pages
http://dx.doi.org/10.1155/2010/486127
Research Article

A Hilbert Integral-Type Inequality with Parameters

Department of Mathematics and Computer Science, Normal College of Jishou University, Hunan Jishou 416000, China

Received 15 March 2010; Revised 9 April 2010; Accepted 14 April 2010

Academic Editor: Feng Qi

Copyright © 2010 Shang Xiaozhou and Gao Mingzhe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge, UK, 1952. View at Zentralblatt MATH
  2. K. Jichang, Applied Inequalities, Shandong Science and Technology Press, Jinan, China, 3rd edition, 2004. View at Zentralblatt MATH
  3. L. He, W. Jia, and M. Gao, “A Hardy-Hilbert's type inequality with gamma function and its applications,” Integral Transforms and Special Functions, vol. 17, no. 5, pp. 355–363, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Gao, “On Hilbert's inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 212, no. 1, pp. 316–323, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. M. Gao, T. Li, and L. Debnath, “Some improvements on Hilbert's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 229, no. 2, pp. 682–689, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Gao and L. C. Hsu, “A survey of various refinements and generalizations of Hilbert's inequalities,” Journal of Mathematical Research and Exposition, vol. 25, no. 2, pp. 227–243, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Bicheng, “On a basic Hilbert-type integral inequality and extensions,” College Mathematics, vol. 24, no. 1, pp. 87–92, 2008. View at Google Scholar
  8. Y. Hong, “All-sided generalization about Hardy-Hilbert integral inequalities,” Acta Mathematica Sinica. Chinese Series, vol. 44, no. 4, pp. 619–626, 2001. View at Google Scholar · View at MathSciNet
  9. H. Ke, “On Hilbert's inequality,” Chinese Annals of Mathematics Series B, vol. 13, no. 1, pp. 35–39, 1992. View at Google Scholar · View at Zentralblatt MATH
  10. L. He, M. Gao, and Y. Zhou, “On new extensions of Hilbert's integral inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 297508, 8 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. C. Yang, “A new Hilbert-type integral inequality and its generalization,” Journal of Jilin University. Science Edition, vol. 43, no. 5, pp. 580–584, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Yuming, Table of Applied Integrals, University of Science and Technology of China Press, Hefei, China, 2006.
  13. Y. Bicheng, The Norm of Operator and Hilbert-type Inequalities, Science Press, Beijing, China, 2009.
  14. W. Lianxiang and F. Dexhi, Mathematical Handbook, People's Education Press, Beijing, China, 1979.